# SDR CALA2025021902377

- Difficulty date: February 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 52,101 hours, 18,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE PACK HANGS TOO LOW... IT TOUCHES THE FLOOR WHEN DISARME D SLIDE GIRT RE-TUCKED IN REFERENCE TO FIGURE 401 AMM 25-66-01-400-600
